# SDR UALA2012051602805

- Difficulty date: May 16, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 41,621 hours, 16,745 cycles
- Engine: Iae V2522A5
- System (JASC): 2797 · Flight Control System Wiring
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Elac 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELAC 1 PITCH FAULT DISPLAYED ON UPPER ECAM SCREEN.  RESET ELAC1 CIRCUIT BREAKER, OP CHECKED REF MM 27-93-00-401.  ALSO, RAN BOTH ENGINES AND NO FAULTS FOUND OR PRESENT ON ENGINE RUNS OR GROUND CHECKS, NO PRIOR HISTORY.
